MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during a laparoscopy appendix surgery the tck 1 hd camera head stopped relaying the image or video on to the attached monitor.It turned into a multicolor stripped screen.Additional information received from the affiliate reported a surgical delay of 5 minutes and the need to convert the procedure from an arthroscopic to open procedure.The affiliate reported there were no known patient or user harm and the procedure was completed by converting to an open procedure.It was also reported there were no alternative products available at the time.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the device was received and evaluated at the service center.The reported complaint about the display issues of the device has been confirmed.It was found that the camera head did not work.The device was deemed not repairable and was replaced with a new one.Given the information provided we cannot discern a definitive root cause for the reported failure.No non-conformances were identified for this part number, lot number combination per qlik query executed on 7/24/2019.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8911443
Report Number1221934-2019-58058
Device Sequence Number19289986
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/15/2019
Patient Sequence Number1